# SDR QXEA200301138

- Difficulty date: September 16, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 3,994 hours, 4,515 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Lack Of Lube
- Location: Airstair
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2365 AFT AIRSTAIR IS DIFFICULT TO EXTEND. CLEANED AND LUBED TRACKS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
